# SDR K3HA980116

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 28620
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL PRESSURIZATION ABOVE AT 12,300 CABIN GOT UP TO 8500 WITH APPROXIMATELY 4 TO 5 DIFFERENTIAL PRESSURE WITH EVERYTHING CLOSED.  REPAIRED L-1 DOOR SEAL LOWER MIDDLE PER MM 52-00-1, 52-11-71.  FOUND EQUIP COOL FLOW CONTROL VALVE DEFECTIVE PRESSURIZED WITH VALVE LOCKED CLOSED ABLE TO GAIN 8.0 DIFF.  PSI REMOVED AND REPLACED EQUIPMENT COOL FLOW CONTROL VALVE IAW MM 21-58-21.  PRESSURIZATION CHECK NORMAL PER MM 21-30-0.
